Notion For Connectedness and Path Connectedness in Some Type of Topological Spaces

Srebrenova Miteva, Maja and Koceva Lazarova, Limonka (2018) Notion For Connectedness and Path Connectedness in Some Type of Topological Spaces. Balkan Journal of Applied Mathematics and Informatics, 1 (1). pp. 55-62. ISSN 2545-4803

Full text not available from this repository.
Official URL: http://js.ugd.edu.mk/index.php/bjami/article/view/...

Abstract

The notions of connectivity and path connectivity of topological spaces in the part of general topology are firmly related. In particular, path connectivity is a tougher condition of connectedness and reversal does not always apply. When it comes to metric space, the notion of connectedness is more difficult to formulate precisely, while the path connectedness is a concept whose definition remains the same and easier to understand in these spaces. In this text, there are examples of connectedness, path-connectedness and simultaneously connected and path-connected topological spaces. Also, an additional condition is required for which the relation of the connected space is valid to be followed by a path connected.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Limonka Koceva Lazarova
Date Deposited: 14 Feb 2019 06:49
Last Modified: 14 Feb 2019 06:49
URI: http://eprints.ugd.edu.mk/id/eprint/21565

Actions (login required)

View Item View Item